Steroids are known to cause several skin complications, with acne and stretch marks leading the list of these complications.
Acne is one of the most common skin problems experienced by people of all ages and walks of life. Its main causes are not well acknowledged but hormonal changes are thought to be a leading cause. Steroids contain artificial hormones known to have the capacity to alter body’s endocrine (hormonal) system. With steroid users, symptoms of acne appear on their back. This may be a major reason why body builders often place a towel on their back.
We also must note that acne is manageable. This means that we may not easily recognize acne symptoms on a bodybuilder’s back.
Stretch marks on a bodybuilder’s (or any person using steroids) may develop because during the first few cycles of steroids use muscles grow quiet rapidly.
![]() |
| Back |
![]() |
| Next |



No comments:
Post a Comment